# SDR TRAX200600518

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10020
- Aircraft time: 10,333 hours, 7,519 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NW STEERING INOP MESSAGE DURING GEAR RETRACTION AFTER T/O.  A/C RETURNED TO ATL AFTER T/O.  DECLARED AN EMERGENCY.
